OTC - Ameflu - Cough and cold preparations - Ameflu Day Time +C
Acetaminophen (Paracetamol) 500 mg
Vitamin C 100 mg
Guaifenesin 200 mg
Pseudoephedrine HCl 30 mg
Dextromethorphan HBr 15 mg
Per each film coated caplet.
It is indicated to relieve the symptoms of flu and common cold:
- Minor aches and pains
- Nasal congestion
- Helps loosen phlegm (mucus) and thin bronchial secretions to make coughs more productive
- Reduces asthenia
ADMINISTRATION AND DOSAGE:
Adults and children from 12 years old and older: take 1 caplet every 6 hours. Do not take more than 6 caplets in 24 hours.
Children (6-12 years old): ½ caplet every 6 hours, not to exceed 3 caplets in 24 hours.
Children under 6 years old: do not use this product in children under 6 years of age
It is contraindicated in patients with known hypersensitivity to any ingredient of the product, patients with hepatocellular insufficiency, and renal lithiasis when the dose of vitamin C exceeds 1g/24 hours
Patients who are receiving MAOIs (see Drug Interaction section)
Patients with anemia, cardiopathy, pneumopathy, renopathy, hepatocellular impairment, glucose – 6 – phosphate dehydrogenase deficiency. Patients with heavy hypertension or serious coronary artery disease.
WARNINGS AND PRECAUTIONS:
Do not use with any other product containing acetaminophen.